A stratification of the space of quartic curves

J.W. Bruce, P.J. Giblin

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)270-298
JournalProceedings of the London Mathematical Society
Volume42
Issue number2
DOIs
Publication statusPublished - 1981

Cite this

Bruce, J.W. ; Giblin, P.J. / A stratification of the space of quartic curves. In: Proceedings of the London Mathematical Society. 1981 ; Vol. 42, No. 2. pp. 270-298.
@article{4ed05fc12a704b2cb898ce6640b47181,
title = "A stratification of the space of quartic curves",
author = "J.W. Bruce and P.J. Giblin",
year = "1981",
doi = "10.1112/plms/s3-42.2.270",
language = "English",
volume = "42",
pages = "270--298",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "2",

}

A stratification of the space of quartic curves. / Bruce, J.W.; Giblin, P.J.

In: Proceedings of the London Mathematical Society, Vol. 42, No. 2, 1981, p. 270-298.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A stratification of the space of quartic curves

AU - Bruce, J.W.

AU - Giblin, P.J.

PY - 1981

Y1 - 1981

U2 - 10.1112/plms/s3-42.2.270

DO - 10.1112/plms/s3-42.2.270

M3 - Article

VL - 42

SP - 270

EP - 298

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 2

ER -